# SDR DALA2017090106502

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Nicked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON LT ELEVATOR ANTI FLOAT TAB OUTBD CORNER. LT ELEVATOR ANTI FLOAT TAB WAS REPAIRED IN ACCORDING SRM 55-04 PARAGRAPH 3 FIGURE 2.
